# SDR DHL2000803139

- Difficulty date: December 5, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Fuse
- Part number: AFC30
- Condition: Unserviceable
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO SPOILER PRESS DURING TAXI OUT RAN ALT PROCEDURE BUT NO CHANGE.R&R SPOILER PUMP CURRENT LIMITER OPS NORMAL PER M/M 27-62-00.
